# SDR AALA201710239007

- Difficulty date: October 18, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 48,754 hours, 28,046 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL CONTROL TANK PUMP NR 2 PRODUCING LOW PRESSURE.  VOLTAGE CHECKED OK. . REPLACED GFI AS A PERCAUTION IAW AMM.
